Top Care® Ibuprofen 200mg Caplets Pain Reliever/Fever Reducer 100 Ct Box

Other Information: Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). See end panel for lot number and expiration date. Misc: Pain reliever/Fever reducer (NSAID). Coated caplets (Capsule-shaped tablets). Quality guaranteed. Compare to Advil active ingredient (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil). See new warnings information. Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.